Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generic polynomials for quasi-dihedral, dihedral and modular extensions of order 16


Author: Arne Ledet
Journal: Proc. Amer. Math. Soc. 128 (2000), 2213-2222
MSC (2000): Primary 12F12
Published electronically: December 8, 1999
MathSciNet review: 1707525
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe Galois extensions where the Galois group is the quasi-dihedral, dihedral or modular group of order $16$, and use this description to produce generic polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 12F12

Retrieve articles in all journals with MSC (2000): 12F12


Additional Information

Arne Ledet
Affiliation: Department of Mathematics and Statistics, Queen’s University, Kingston, Ontario, Canada K7L 3N6
Email: ledet@mast.queensu.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05570-7
PII: S 0002-9939(99)05570-7
Received by editor(s): September 8, 1998
Published electronically: December 8, 1999
Additional Notes: This work was supported by a Queen’s University Advisory Research Committee Postdoctoral Fellowship.
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2000 American Mathematical Society